Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Redness on the neck and upper chest. allergy to metallic necklace?

I have never had skin problems. About a year ago I developed a solid redness on my neck and my upper chest. No itching, lumps, rashes, bumps just red. I went to a skin doctor and he said I don't know but nothing to worry about. It looks like it has been there all my life. One doctor said it looked like a puddle of blood. I was also told that I could have worn a neckles in the sun that had a metal in it that permanently left its mark. It covers my wholes neck only in front. From ear to ear with a sqaure in the middle of my neck which is my natural skin color.

Shirley Williams
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
EXACT CAUSE IN ALERGIES CAN BE FIND OUT BY ALLERGY TESTS
MANY THINGS INCREASES ALLERGIES
MUSTARD,COCONUT WALNUT GROUNDNUT ALMONDS SOYA INCREASES ALLERGIES
DONT USE
USE NON TOXIC SOAP SHAMPOO CREAMS
OLIVE OIL FOR APLICATION AND COOKING
USE CAlamine on skin in exposed area
take fexofenadine for itch
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor